# SDR AALA202011039006

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 68,154 hours, 30,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MGG116502
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN LIGHT AT RIGHT OVERWING EXIT INOPERATIVE.  RELAMPED RIGHT OVERWING EXIT EMERGENCY EXIT SIGN LIGHT, PER AMM 33-51-16.
